# SDR IPXA2019110648702

- Difficulty date: October 27, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052700000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRFWD CARGO FLOOR PANEL 131DE IS DAMAGED.FABRICATED REPLACEMENT FWD CARGO FLOOR PANEL 131DE IAW UPS EO A300-5320-16407-E APPENDIX C. (MAJOR)
